Valid Inequalities Based on Simple Mixed-Interger Sets

In this paper we use facets of mixed-integer sets with two and three variables to derive valid inequalities for integer sets defined by a single equation. These inequalities also define facets of the master cyclic group polyhedron of Gomory. Facets of this polyhedron give strong valid inequalities for general mixed-integer sets, such as the well-known Gomory mixed-integer cut. In particular, our inequalities generalize the 2slope facets of Araoz, Gomory, Johnson and Evans (2003). In addition, they dominate the strong fractional cuts of Letchford and Lodi (2002)

By: Sanjeeb Dash and Oktay Günlük

Published in: Lecture Notes in Computer Science, volume 3064, (no ), pages 33-45 in 2004

Please obtain a copy of this paper from your local library. IBM cannot distribute this paper externally.

Questions about this service can be mailed to .